# SDR DHL2004754013

- Difficulty date: May 15, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 59,633 hours, 29,454 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Condition: Cracked
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED; NR 2 L/E FLAP ACTUATOR TRUNNION BRACKET SUPPORT IS CRACKED O/B SIDE.  REMOVED DAMAGED BRACKET IAW B727 SRM 51-30-2, FABRICATED NEW BRACKET DIM 6.125 X 8.75 FROM 7075T6.063 PO 900861 IAW B727 SRM 57-20-2 FIG 1, TREATED AND PRIMED IAW B727 SRM 51-10-2 AND INSTALLED NEW BRACKET ON NR 2 L/E FLAP O/B SIDE IAW B727 SRM 51-30-2 AND 57-20-2 FIG 2, OPS & LEAK CHECKED.  NR 2 KRUEGER FLAP IAW B727 MM 27-81, OPS CHECKED GOOD.
